# SDR HNAA2017062500217

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 68,248 hours, 77,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT EMERGENCY LIGHT AT ROWS 1,4,5 INOPERATIVE.  R & R THE BULBS. GOOD FOR SERVICE
